# SDR IPXA10662574

- Difficulty date: September 7, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 33,572 hours, 9,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586964
- Condition: Damaged
- Location: Bs 1114-1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 1114 TO 1197+22 LBL 11" TO RBL 11" FLOOR PANEL FOUND 2 DAMAGES AND 10 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G & INSTALLED IAW AMM 53-01-01.
